African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Continuous frame in Hilbert space and its applications

H. K. Das
  • H. K. Das
  • Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.
  • Google Scholar
S. Ghosh
  • S. Ghosh
  • Department of Mathematics, Dhaka University of Engineering and Technology, Dhaka, Bangladesh.
  • Google Scholar
R. Prodhan
  • R. Prodhan
  • Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.
  • Google Scholar

  •  Received: 19 June 2018
  •  Accepted: 17 July 2018
  •  Published: 31 August 2018


Ali ST, Antoine JP, Gazeau JP (1993). Continuous Frames in Hilbert Space. Annals of Physics 222:1-37.


Ali ST, Antoine JP, Gazeau JP (2000). Coherent states, Wavelet and their generalizations. Springer Nature.


Antoine JP, Grossmann A (1976). Partial inner product spaces. II. Operators. Journal of Functional Analysis 23(4):379-391.


Christensen O (2003). An Introduction to Frames and Riesz Bases. 


Daubechies I (1990). The wavelet transform, time-frequency localization and signal analysis. IEEE transactions on information theory. 36(5):961-1005.


Daubechies I, Grossmann A, Meyer Y (1986). Painless nonorthogonal expansions. Journal of Mathematical Physics 27(5):1271-1283.


Duffin RJ, Schaeffer AC (1952). A class of nonharmonic Fourier series. Transactions of the American Mathematical Society 72:341-366.


Fornasier M, Rauhut H (2005). Continuous frames, function spaces and the discetiztion. Journal of Fourier Analysis and Applications 11(3):245-287.


Friedman A (1970). Foundation of Modern Analysis. Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London.


Gazeau JP (2016). Sea Star Algebra or the quantum world according to the starfish, Conference: Seminar at: UCL, Louvain-La-Neuve, 


Rahimi A, Daraby B, Darvishi Z (2017). Construction of continuous frames in Hilbert spaces. Azerbaijan Journal of Mathematics 7(1):49-58.